MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. RAD; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED, INC. RAD; BUR, EAR, NOSE AND THROAT
Model Number 1884016
Health Effect - Clinical Code No Information (3190)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic rad 60 extreme blade would not turn.New disposable obtained.

Brand Name
RAD
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
6743 southpoint dr. north
jax FL 32216
MDR Report Key8084082
Report Number8084082
Device Sequence Number11151241
Product Code EQJ
UDI-Device Identifier00681490047548
UDI-Public(01)00681490047548
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/08/2018
Report Date (Section F) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1884016
Device Catalogue Number1884016
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/08/2018